Log in
Anxiety Support
36,767 members40,045 posts

Feel like I can't breathe

I have had this problem for 3 and a half years now an the past week I've had two ambulances out because I've literally felt like I'm dying. U would think after suffering will this for over 3 years I'd be used to it but I feel like I'm cracking up. I am now loosing hope an Patience of ever getting better after trying so many medications an therapies an nothing my life is not worth living like this I'm so frightened to live like this any longer

2 Replies
oldestnewest

are you or have you been diagnosed with anxiety? Could you PM me a little a brief summary of your history wih this?

Reply

No no,

Don't lose hope at all !!!

Do not worry and give inn !

I've been going through it aswell for long time.

Once I learned to accept it as being the 1st symptoms of needing my med's, then it started going away. U just need to accept it . U need to tell yourself that it's just part of the horrible unwanted side-effects that not just you, but millions of people are all going through the exact same thing !!!!

Once u learn what I'm saying here doll, you will be so happy and grateful !!! Because it is this very nasty one off the many withdrawal symptoms which develops agarophobia into people because it is something that really scares and confuses people the most !

Everyone thinks they've got heart problems and something similar !!

It's nothing like that.

It's just those particular nerves and vessels that carry the fear hormones from the brain through the Central Nervous system and then through the chest area, abdominal area, shoulders, arms and hands, legs at times.

Because all these parts have your main nerves going through them.

The big thick nerves have got loads of of Tiny nerves at the end of them. These tiny ones have got alot of more tiny nerve-endings on them. It's the nerve-endings job to carry and pass inn information about pain through your body, then upto the brain, and then pain signals come back again !!!! That is they're function. That's they're job !

U just need to accept it that it is there and face it full-onn front !!!! Then u need to start reducing your meds, by about a Half tablet every 10-14 days. That's enough time for your brain to start gently replacing the missing hormones and substance it gets from your tablet, except the body has it's own natural resources and supply !!!!!! Just some sleep-loss and mood changing etc, while body is slowly fixing itself up.

That's why u gotta be patient and understand that you feeling like shit, is a good thing. It means your actually recovering and getting back to the original you AGAIN !!(But slowly.A few weeks)!!!!!!

I hope I help .

Cool ??!!!!!! LOL 😉💪👌✊

Reply

You may also like...